Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 781542, 17 pages
http://dx.doi.org/10.1155/2012/781542
Research Article

Observer-Based Stabilization of Stochastic Systems with Limited Communication

1Mechanical Engineering Institute, Huaqiao University, Xiamen 360000, China
2Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway
3Faculty of Advanced Technology, University of Glamorgan, Pontypridd CF37 1DL, UK
4School of Engineering and Science, Victoria University, Melbourne, VIC 8001, Australia

Received 6 May 2012; Accepted 7 June 2012

Academic Editor: Zidong Wang

Copyright © 2012 Junli Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. X. Liao and X. Mao, “Exponential stability of stochastic delay interval systems,” Systems & Control Letters, vol. 40, no. 3, pp. 171–181, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Z. Mao, B. Jiang, and P. Shi, “Fault-tolerant control for a class of nonlinear sampled-data systems via a Euler approximate observer,” Automatica, vol. 46, no. 11, pp. 1852–1859, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Z. Wang, Y. Liu, and X. Liu, “Exponential stabilization of a class of stochastic system with Markovian jump parameters and mode-dependent mixed time-delays,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1656–1662, 2010. View at Publisher · View at Google Scholar
  4. H. R. Karimi, “Robust delay-dependent H control of uncertain time-delay systems with mixed neutral, discrete, and distributed time-delays and Markovian switching parameters,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 58, no. 8, pp. 1910–1923, 2011. View at Publisher · View at Google Scholar
  5. A. P. C. Gonçalves, A. R. Fioravanti, and J. C. Geromel, “H filtering of discrete-time Markov jump linear systems through linear matrix inequalities,” IEEE Transactions on Automatic Control, vol. 54, no. 6, pp. 1347–1351, 2009. View at Publisher · View at Google Scholar
  6. H. Gao, J. Wu, and P. Shi, “Robust sampled-data H control with stochastic sampling,” Automatica, vol. 45, no. 7, pp. 1729–1736, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Z. Wang, D. W. C. Ho, Y. Liu, and X. Liu, “Robust H control for a class of nonlinear discrete time-delay stochastic systems with missing measurements,” Automatica, vol. 45, no. 3, pp. 684–691, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. Yang, P. Shi, G. Liu, and H. Gao, “Network-based feedback control for systems with mixed delays based on quantization and dropout compensation,” Automatica, vol. 47, no. 12, pp. 2805–2809, 2011. View at Publisher · View at Google Scholar
  9. X. Luan, P. Shi, and F. Liu, “Stabilization of networked control systems with random delays,” IEEE Transactions on Industrial Electronics, vol. 45, no. 3, pp. 4323–4330, 2011. View at Google Scholar
  10. K. Itô, “On stochastic differential equations,” Memoirs of the American Mathematical Society, no. 4, pp. 1–51, 1951. View at Google Scholar · View at Zentralblatt MATH
  11. X. Mao, “Robustness of exponential stability of stochastic differential delay equations,” IEEE Transactions on Automatic Control, vol. 41, no. 3, pp. 442–447, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. Xu and T. Chen, “H output feedback control for uncertain stochastic systems with time-varying delays,” Automatica, vol. 40, no. 12, pp. 2091–2098, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. P. Antsaklis and J. Baillieul, “Guest editorial. Special issue on networked control systems,” IEEE Transactions on Automatic Control, vol. 49, no. 9, pp. 1421–1423, 2004. View at Publisher · View at Google Scholar
  14. N. Elia and S. K. Mitter, “Stabilization of linear systems with limited information,” IEEE Transactions on Automatic Control, vol. 46, no. 9, pp. 1384–1400, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. G. N. Nair and R. J. Evans, “Exponential stabilisability of finite-dimensional linear systems with limited data rates,” Automatica, vol. 39, no. 4, pp. 585–593, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. Tatikonda and S. Mitter, “Control under communication constraints,” IEEE Transactions on Automatic Control, vol. 49, no. 7, pp. 1056–1068, 2004. View at Publisher · View at Google Scholar
  17. H. Gao and T. Chen, “H estimation for uncertain systems with limited communication capacity,” IEEE Transactions on Automatic Control, vol. 52, no. 11, pp. 2070–2084, 2007. View at Publisher · View at Google Scholar
  18. D. Xie, D. Zhang, and Z. Wang, “Robust H faulttolerant control for uncertain networked control system with two additive random delays,” International Journal of Innovative Computing, Information and Control, vol. 7, no. 1, pp. 315–326, 2011. View at Google Scholar · View at Scopus
  19. H. Yang, Y. Xia, and P. Shi, “Stabilization of networked control systems with nonuniform random sampling periods,” International Journal of Robust and Nonlinear Control, vol. 21, no. 5, pp. 501–526, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Y. Zhao, J. Lam, and H. Gao, “Fault detection for fuzzy systems with intermittent measurements,” IEEE Transactions on Fuzzy Systems, vol. 17, no. 2, pp. 398–410, 2009. View at Publisher · View at Google Scholar · View at Scopus
  21. Z. Wang, F. Yang, D. W. C. Ho, and X. Liu, “Robust H∞ control for networked systems with random packet losses,” IEEE Transactions on Systems, Man, and Cybernetics, Part B, vol. 37, no. 4, pp. 916–924, 2007. View at Publisher · View at Google Scholar · View at Scopus
  22. X. Meng, J. Lam, and H. Gao, “Network-based H control for stochastic systems,” International Journal of Robust and Nonlinear Control, vol. 19, no. 3, pp. 295–312, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. L.-S. Hu, T. Bai, P. Shi, and Z. Wu, “Sampled-data control of networked linear control systems,” Automatica, vol. 43, no. 5, pp. 903–911, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. H. R. Karimi, “Observer-based mixed H2/H∞ control design of linear systems with time-varying delays: an LMI approach,” International Journal of Control, Automation and Systems, vol. 6, no. 1, pp. 1–14, 2008. View at Google Scholar · View at Scopus
  25. E. Tian, D. Yue, and C. Peng, “Quantized output feedback control for networked control systems,” Information Sciences, vol. 178, no. 12, pp. 2734–2749, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Y. Cheng, B. Jiang, Y. Fu, and Z. Gao, “Robust observer based reliable control for satellite attitude control systems with sensor faults,” International Journal of Innovative Computing, Information and Control, vol. 7, no. 7 B, pp. 4149–4160, 2011. View at Google Scholar · View at Scopus
  27. I. Saboori, M. B. Menhaj, and B. Karimi, “A nonlinear adaptive observer based on neural networks for nonlinear systems including secure communication problems,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 11, pp. 4771–4782, 2010. View at Google Scholar · View at Scopus
  28. C. Lin, Z. Wang, and F. Yang, “Observer-based networked control for continuous-time systems with random sensor delays,” Automatica, vol. 45, no. 2, pp. 578–584, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. L. Xie, M. Fu, and C. E. de Souza, “H-control and quadratic stabilization of systems with parameter uncertainty via output feedback,” IEEE Transactions on Automatic Control, vol. 37, no. 8, pp. 1253–1256, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. V. B. Kolmanovskii and A. D. Myshkis, Applied Theory of Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992.
  31. L. El Ghaoui, F. Oustry, and M. AitRami, “A cone complementarity linearization algorithm for static output-feedback and related problems,” IEEE Transactions on Automatic Control, vol. 42, no. 8, pp. 1171–1176, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH